Jump to content





Day 123 ( Day 3 Month 5)

Posted by sonrisafingida, 02 December 2012 · 777 views

Day 123 ( Day 3 Month 5)

How are you guys? I started my 5th month of Sotret 20mg/day. almost 1/2 of my journey.
my skin didn't improve. i mean new nodules appeared on my face:( 1 biiig on my left cheek, one on the right cheek , one on my neck!!! never before i had acne there!! and now i feel another one on the right cheek but above jawline ( you'll be able to see on the photos below)

they hurt sometimes when i accidentally touch them Posted Image i really want the gone and to have a clear face
3 weeks more and i'll have the christmas holiday *o*

TODAY's PHOTOS


Posted Image
LEFT CHEEK



Posted Image
RIGHT CHEEK


Posted Image
FOREHEAD


Posted Image
NOSE

Posted Image
CHIN


Month 4: http://www.acne.org/...-day-1-month-4/
Month 3: http://www.acne.org/...-day-1-month-3/
Month 2: http://www.acne.org/...-day-1-month-2/




Hun, keep your head up! It will happen for you. For your next derm visit you should once again have your parents speak to the derm about a dosage increase, especially if you are tolerating treatment well (in terms of side effects). Being on accutane for such a long time is not really recommended.

Know that you are beautiful with or without acne and your eyes are amazing

Keep Smiling

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors